Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 90, NWS Pueblo, CO

June 7, 2017Custer County, Fremont County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2017, 4:08 PM MDT for Custer County, Fremont County, Pueblo County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2017, 4:08 PM MDT (22:08 UTC)
Expired
Jun 7, 2017, 4:45 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, CO, Fremont County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS55 KPUB 072208
SVRPUB
COC027-043-101-072245-
/O.NEW.KPUB.SV.W.0090.170607T2208Z-170607T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
408 PM MDT WED JUN 7 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fremont County in central Colorado...
  Northeastern Custer County in southeastern Colorado...
  West central Pueblo County in southeastern Colorado...

* Until 445 PM MDT

* At 407 PM MDT, a severe thunderstorm was located 13 miles southeast
  of Florence, or 21 miles west of Pueblo, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pueblo Reservoir, Pueblo West, Beulah and Wetmore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3815 10513 3831 10508 3829 10469 3799 10479
TIME...MOT...LOC 2207Z 274DEG 35KT 3820 10500 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
2 follow-up statements
571 
WWUS55 KPUB 072218
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
418 PM MDT WED JUN 7 2017

COC027-043-101-072245-
/O.CON.KPUB.SV.W.0090.000000T0000Z-170607T2245Z/
Fremont CO-Custer CO-Pueblo CO-
418 PM MDT WED JUN 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WEST CENTRAL
PUEBLO COUNTIES...

At 418 PM MDT, a severe thunderstorm was located 12 miles southwest
of Pueblo Reservoir, or 19 miles west of Pueblo, moving southeast at
20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Pueblo Reservoir, Pueblo West, Beulah and Wetmore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3814 10511 3831 10508 3829 10469 3799 10479
TIME...MOT...LOC 2218Z 294DEG 19KT 3820 10496 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
691 
WWUS55 KPUB 072228
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
428 PM MDT WED JUN 7 2017

COC027-043-101-072245-
/O.CON.KPUB.SV.W.0090.000000T0000Z-170607T2245Z/
Fremont CO-Custer CO-Pueblo CO-
428 PM MDT WED JUN 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN FREMONT...EASTERN CUSTER AND WEST CENTRAL PUEBLO
COUNTIES...

At 427 PM MDT, a severe thunderstorm was located 11 miles southwest
of Pueblo Reservoir, or 17 miles southwest of Pueblo, moving east at
30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Pueblo Reservoir and Pueblo West. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3812 10506 3830 10497 3829 10469 3799 10479
TIME...MOT...LOC 2227Z 284DEG 28KT 3816 10491 

HAIL...1.00IN
WIND...60MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:19 PM MDT, 49 minutes earlier.

Area forecast discussion, Jun 7, 3:19 PM MDT, 49 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
319 PM MDT Wed Jun 7 2017

.SHORT TERM...(This evening through Thursday)
Issued at 318 PM MDT Wed Jun 7 2017

Fairly similar pattern to yesterday in regards to moisture and CAPE
values across the area.  Weak subtle perturbations moving through
the upper ridge combined with surface heating has triggered another
round of thunderstorms over the mountains.  These will form a broken
line and move eastward into the adjacent I-25 corridor and southeast
plains...though without a front to help focus thunderstorms across
the plains this evening...thunderstorms are expected to become less
widespread as the move eastward and encounter less support and
perhaps a little bit of a cap.  Latest runs of the HRRR seem to be
progressively pushing convection farther out onto the plains.  Main
concern will be a flash flood threat for burn scars and across the
adjacent plains where soils have been saturated by recent heavy
rains. Secondary threat will be for a brief severe threat with hail
up to the size of quarters and localized wind gusts up to 60 mph.
There is a little better shear in the atmosphere (25-30 kts) but
still on the weak side of the spectrum...so thinking is for only a
marginal severe threat through 02-03z.

Thunderstorms should diminish as they move eastward and be largely
done by 06z as the move off into Kansas.  Tomorrow looks like a
repeat...though with less lift and more drying moving into the west.
 Activity should be a little less...but with moisture still pooling
in weak upslope flow...still can't rule out an isolated marginal
severe storm threat...and localized flash flood threat. Temperatures
will be a few degrees warmer as we start a warming/drying trend into
the end of the work week. -KT

.LONG TERM...(Thursday night through Wednesday)
Issued at 318 PM MDT Wed Jun 7 2017

Thursday night and Friday

An upper level disturbance embedded in northwest flow east of the
ridge axis will move through southern Colorado Thursday evening.
Related spotty shower and thunderstorm activity will shift south of
the CO/NM border by midnight. There is also a low chance of a shower
or thunderstorm in the Pikes Peak region before midnight. Thursday
night low temperatures will only dip into the upper 50s to around 60
across the Plains and upper 30s to low 40s in the mountain valleys.
The upper level ridge will persist over Colorado on Friday, bringing
very warm temperatures and mostly dry conditions to southern
Colorado. Parts of the eastern plains will approach 100 degrees. A
weak disturbance in the upper level flow will bring a small chance
of an isolated thunderstorm along the dryline in far eastern
Colorado Friday afternoon/early evening. Line

Friday night through Wednesday

Friday night through Sunday...The upper ridge axis shifts to the
east, and west to southwest flow aloft pushes in across Colorado for
the weekend. Look for dry and very warm conditions, with temps
climbing into the 80s for the high valleys and upper 80s to near
100F for the eastern plains. Sat remains the hottest day of the
extended forecast period, and conditions across the plains may near
critical fire weather levels depending upon how strong winds become.

Monday and Tuesday...An upper trough and associated closed low
crosses the Great Basin and northern Rockies Mon and Tue, bringing
isolated to low end scattered showers and thunderstorms to the
central mts and areas north. Temps are forecast to cool through Tue,
with highs in the 70s for the high valleys both days. The plains are
forecast to be in the 80s to mid 90s for Mon, then mid 70s to mid
80s for Tue.

Wednesday...The upper trough passes to the east and westerly zonal
flow aloft then moves in across the region. The state dries out as
temps warm into the mid 70s to mid 80s for much of the forecast
area. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 318 PM MDT Wed Jun 7 2017

KPUB and KCOS will see the best of thunderstorms through the early
evening with most activity winding down by 02z.  Brief VFR cigs and
gusty erratic outflow winds up to 35 kts will be the primary concern
however cigs/vis could briefly drop into the MVFR category under the
heavier storms.  Otherwise conditions will be VFR overnight with
winds decreasing through the evening.  KALS will stay VFR with
erratic gusty winds from thunderstorms in the vicinity through early
evening.  Thursday will see a return of diurnally driven winds under
15 kts.  Thunderstorms will be more isolated with less of a chance
for TSRA at the terminals. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MOORE
AVIATION...KT
Hazardous weather outlook, Jun 7, 11:15 AM MDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1115 AM MDT Wed Jun 7 2017

COZ058>089-093>099-081715-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1115 AM MDT Wed Jun 7 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop over the mountains after 11
am, then spread eastward into the I-25 corridor around 2 pm.
Thunderstorms will form a broken line as they continue to move
eastward into the southeast plains through the evening then
gradually dissipate as they reach the Kansas border by midnight.
Primary storm risks today will include hail up to the size of
quarters, isolated wind gusts up to 60 mph, locally heavy rainfall
and lightning. Flash flooding will be possible on burn scars, and
over areas which have saturated soil conditions should strong
thunderstorms impact these regions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered thunderstorms, some strong to marginally
severe, will again be possible Thursday. The primary
meteorological threats will once again be hail around the size of
quarters, wind gusts around 60 mph, lightning and locally heavy
rainfall capable of producing localized flash flooding, especially
over recent burn scars and over locations that have had recent
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across most of southern
Colorado.

31/31

In the hours before

Special weather statement, Jun 7, 1:29 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
129 PM MDT WED JUN 7 2017

COZ074-075-088-072015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
129 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COSTILLA AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 215 PM MDT...

At 128 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stonewall, or 25 miles west of Trinidad, moving southwest at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Stonewall and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3700 10525 3723 10502 3712 10478 3699 10488
TIME...MOT...LOC 1928Z 031DEG 11KT 3714 10497

kam
Special weather statement, Jun 7, 1:37 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
137 PM MDT WED JUN 7 2017

COZ081-082-084-085-072015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
137 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR TELLER AND WEST CENTRAL EL PASO
COUNTIES UNTIL 215 PM MDT...

At 135 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 26 miles northwest of Colorado Springs, moving
southeast at 25 mph.  At this time, the main core of the storm will
pass south of the Waldo Canyon Burn Scar, but further development in
the area could allow for heavier rainfall in and around the burn
scar.  This will need to be monitored.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Woodland Park, Air Force Academy, Cripple Creek, Green Mountain
Falls, Divide, Pikes Peak, Crystola, Chipita Park, Florissant and
Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3897 10484 3873 10521 3891 10533 3906 10533
      3913 10524 3913 10510
TIME...MOT...LOC 1935Z 325DEG 21KT 3907 10522

kam
Local storm report, Jun 7, 2:14 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
214 PM MDT WED JUN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             3 WNW DIVIDE            38.96N 105.22W
06/07/2017  M0.88 INCH       TELLER             CO   TRAINED SPOTTER

            ENDED 211 PM.

&&
Special weather statement, Jun 7, 2:14 PM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT WED JUN 7 2017

COZ081-082-084-085-072100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
214 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND
SOUTHWESTERN EL PASO COUNTIES UNTIL 300 PM MDT...

At 213 PM MDT, Doppler radar was tracking a strong thunderstorm over
Green Mountain Falls, or 12 miles northwest of Colorado Springs,
moving southeast at 20 mph.  The main core of the storm looks to
pass south of Waldo Canyon Burn Scar, but areas along the far
southwest portion may see brief heavy rain.  This will continue to
be monitored.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Fountain, Woodland Park, Manitou Springs, Green
Mountain Falls, Pikes Peak, Crystola, Security, Security-Widefield,
Stratmoor, Chipita Park, Fort Carson, Peterson AFB, Cimarron Hills
and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3892 10515 3904 10501 3882 10459 3863 10485
TIME...MOT...LOC 2013Z 306DEG 16KT 3893 10501

kam
Special weather statement, Jun 7, 3:18 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
318 PM MDT WED JUN 7 2017

COZ079-080-086-072200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountains above 10000 Ft CO-
318 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO...EAST
CENTRAL CUSTER AND WEST CENTRAL PUEBLO COUNTIES UNTIL 400 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Greenhorn Mountain, or 30 miles southwest of
Pueblo. This storm was nearly stationary.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Isabel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3811 10528 3811 10504 3801 10490 3791 10515
TIME...MOT...LOC 2118Z 317DEG 4KT 3805 10512

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:00 PM MDTSpecial Weather StatementPUBBaca45 min
Jun 6, 6:28 PM MDTAreal Flood AdvisoryPUBBaca, Bent, Las Animas, Prowers3 hr
Jun 6, 6:30 PM MDTAreal Flood AdvisoryPUBKiowa3 hr
Jun 6, 6:42 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Kiowa, Otero3 hr
Jun 6, 6:46 PM MDTSpecial Weather StatementPUBBent44 min
Jun 7, 1:29 PM MDTSpecial Weather StatementPUBCostilla46 min
Jun 7, 1:37 PM MDTSpecial Weather StatementPUBTeller38 min
Jun 7, 2:14 PM MDTSpecial Weather StatementPUBTeller46 min
Jun 7, 2:18 PM MDTFlash Flood WarningPUBFremont3 hr
Jun 7, 3:18 PM MDTSpecial Weather StatementPUBCuster42 min
Jun 7, 3:38 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo37 min
Jun 7, 3:42 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jun 7, 3:59 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo31 min
Jun 7, 4:25 PM MDTAreal Flood AdvisoryPUBFremont, Pueblo3 hr
Jun 7, 4:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jun 7, 4:44 PM MDTSevere Thunderstorm WarningPUBPueblo46 min
Jun 7, 5:02 PM MDTSevere Thunderstorm WarningPUBHuerfano28 min
Jun 7, 5:25 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 7, 5:27 PM MDTSpecial Weather StatementPUBHuerfano48 min
Jun 7, 5:32 PM MDTAreal Flood AdvisoryPUBHuerfano3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.